# SDR ASOA2015081013606

- Difficulty date: August 10, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280, STR 3L, UPPER ANGLE IS CRACKED.  REMOVED AND REPLACED THE  ANGLE IAW SRM 51-42-06, AND 51-42-21.
